sponge - I haven't been diagnosed with PD - but I have been given Sinimet to help with the restless leg syndrom.
I have an issue with dizzy spells - I am on Betahistine (cerc) which is the only thing that seems to have helped - doesn't take it away, but it reduces the intensity.
However, ever since I've started the Sinimet, the dizzy spells have been more frequent. So, I'd start with the meds you are taking - do any of them have this as a side effect? I find EVERY med I take (even the Cerc) has a side effect of dizzy spells.
Drink lots of water - you need to keep hydrated, get regular rest. If you drink - it seems that that has an effect the next day - do ease off the booze if you do. When out in public - don't worry about what others might think. I've sat down in the middle of the store many times when having a bad episode.
You might want to look at the inner ear problem sites - they have some great knowledgable people who know everything about vertigo. Good luck!